# SDR IPXA2016112410965

- Difficulty date: November 24, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 89,457 hours, 15,801 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65B080995
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT IB FLIGHT SPOILER FITTING CRACKED AT LOWER INBD AND OB ENDS. REPAIRED PER EO B747-5740-62554-A.
